MathSciNet Relay Station
MathSciNet bibliographic data
MR2429900 (2009e:11239) 11Y60 (11M06 11M35 33B15 33B30)
Guillera, Jesús; Sondow, Jonathan Double integrals and infinite products for some classical constants via analytic continuations of Lerch's transcendent. Ramanujan J. 16 (2008), no. 3, 247–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement